Loss Of Sexual Desire

person-avatar

We are parents of a 4 year old boy, the problem starts when she was pragnent the from time to time she losses desire for sex like the frequency of sexual activity begins to decrease and she is also suffering from depression and asthama she is taking zara cr 25mg rivotril 0.5 mg and jardin d regularly and seritide 25/125mg as per need and now she dont have any desire for sex. and she also dont want to visit any dr for this problem because she dont have any interest in this topic kindly suggest me what to do? thanks in adv

Member
Member

Hasan Aman

Sorry to hear you family life is suffering.

Patients who don't want to visit psychiatrist, things can be tricky. She is using medications including steroids which can have impact. I also note she has depressive symptoms.
Keeping in mind the sensitive nature of the issue inbox me should you wish to discuss it privately.

Dr Hasan Aman

Member
Member

Hasan Aman


Sorry didnot mention where to inbox me. Please inbox me use following Facebook address www.facebook.com/DrHasanAman

2 years ago

humaira-shahzad-psychologist-lahore

Call 042-32591427,

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)